# SDR USAA20090622SB104

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN AT MID CABIN CEILING WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE ON THE EMERGENCY EXIT SIGN.  DISCOVERED THAT BROKEN WIRE SHORTED OUT POWER SUPPLY.  REPLACED BOTH THE EMERGENCY EXIT SIGN AND POWER SUPPLY PER MM 33-51-51-2.  OPERATIONAL CHECK GOOD.
